U.S. doctors online nowAsk doctors free
NP
A 25-year-old male asked:

Does hair loss treatment like minoxidil or finasteride lead to having abcess? because i started having them after taking those medications.

2 doctor answers2 doctors weighed in
Dr. Edwin Ishoo
A Verified Doctoranswered
29 years experience
Hair loss: Abscess where? you may have hidradenitis and need to see the doctor but there is no relationship with the medications you've mentioned.
Dr. Yash Khanna
Family Medicine 58 years experience
No it does not: No Minoxidil and Finasteroid do not cause abscess

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 19, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.